[MOL] reaction to tamoxafin/Responce [02846] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] reaction to tamoxafin/Responce



Dear Susan:  This is difficult to respond too; as each of us are so
different in the way we react to treatment.  I believe an allergy test
to tamoxafin is warranted.  If you had radiation, then there is that
possibility like our Liz said.  I am not in the position to council
anyone; as I am not in the medical profession.  I do know that there are
many side effects to the drug tamoxafin that are simply not spoken
about; however I would be suspect that this is true for most drugs. 
Part of the problem is that tamoxafin, nor any of the harmone drugs have
been on the market long enough to truly know all of their side effects. 
Sometimes we have to look at which is worse the side effect or cancer
itself.  There have been many many women placed on tamoxafin with little
to no problems at all, some right on this line; but then there is this
other percentage that the drug can be absolutely devesating to and I am
one of those lucky ones.  You can be tested for allergic reaction and
that is what I would do had I a second chance.  I hope that you will
stay with our wonderful forum, we are so blessed with the greatest folks
that walk on this earth.  We look forward to chatting with you and
helping you in any way we can.  Your friend, lillian


I had a lumpectomy in July.  My lymph nodes were negative, but the tumor
was
positive for cancer with estrogen receptors.

My doctor started me on tamoxafin the end of July .

Approximately mid August I began developing a itchy raised, bumpy rash
on my
chest and affected breast.

It has seemed to come and go.  Hydrocortisone cream helps a little but
have
been using Cortaid to relieve the itching.

Now it is spreading up to my neck and over to the other breast and near
the
armpits.
It is at it's worst when I'm having a Hot Flash.  It really pops out and
the
itching is intense.
I have experimented with taking foods from my diet.  ie fresh tomatoes
The rash still prevails.

My radiologist is sending me to a dermatologist.

Question,
Can this be a reaction to the tamoxafin??

I am also on calcium, vitamine E and B complex.

Thanks for your council.

Susan Spano
colonialgate@juno.com


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion
Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the
line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------